# SDR ASAA2015040411221

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 5,701 hours, 1,905 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AFTER START.  LIGHT RESETS W/ MASTER CAUTION RESET AND TEMPERATURE DOES RESPOND TO RHEOSTAT.  ACFT GROUNDED.  ACCOMPLISHED BITE OF TEMP CONTROLLERS, CLEARED FLIGHT DECK TRIM VALVE FAULT ON NR 2 CONTROLLER.  NO FAULTS NOTED.  ZONE TEMP LIGHT DOES NOT ILLUMINATE ON RECALL.
